# SDR ASOA02356

- Difficulty date: June 21, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N231AS
- Make and model: Mooney M20K
- Aircraft serial: 250106
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION IN ATL, WHEN TESTED, THE INTERIOR EMERGENCY EXIT LIGHTS GO OUT IN LESS THAN A MINUTE.  MAINTENANCE CHARGED THE EMERGENCY LIGHTING BATTERIES.  OPERATIONAL TESTING OF THE EMERGENCY LIGHT GOOD AT THIS TIME.  (M)
